Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
AMS Home | AMS Bookstore | Customer Services
Mobile Device Pairing

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

Analytic quotients: theory of liftings for quotients over analytic ideals on the integers: Theory of Liftings for Quotients over Analytic Ideals on the Integers


About this Title

Ilijas Farah

Publication: Memoirs of the American Mathematical Society
Publication Year 2000: Volume 148, Number 702
ISBNs: 978-0-8218-2117-6 (print); 978-1-4704-0293-8 (online)
DOI: http://dx.doi.org/10.1090/memo/0702
MathSciNet review: 1711328
MSC (1991): Primary 03E05; Secondary 03E15, 03E65, 06E05, 28A05, 54C05, 54D40

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


Chapters

  • Introduction
  • 1. Baire-measurable homomorphisms of analytic quotients
  • 2. Open coloring axiom and uniformization
  • 3. Homomorphisms of analytic quotients under OCA
  • 4. Weak extension principle
  • 5. Gaps and limits in analytic quotients